Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The extreme projections of the regular simplex

Author: P. Filliman
Journal: Trans. Amer. Math. Soc. 317 (1990), 611-629
MSC: Primary 52A25; Secondary 52A40
MathSciNet review: 989573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The largest and smallest projections of the regular $ n$-dimensional simplex into a $ k$-dimensional subspace are determined for certain values of $ n$ and $ k$. These results suggest that the smallest $ k$-dimensional projection and the largest $ (n - k)$-dimensional projection occur in orthogonal subspaces of $ {R^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A25, 52A40

Retrieve articles in all journals with MSC: 52A25, 52A40

Additional Information

PII: S 0002-9947(1990)0989573-6
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia